# SDR CA040616001

- Difficulty date: April 20, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Debonded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILROTOR BLADE OB DOUBLER, NEAR ROOT END OF BLABE, FOUND DEBONDED ON APPROX  6 INCHES.
